# SDR AU010193

- Difficulty date: March 6, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN FUEL PUMP ADJUSTABLE ORIFICE CONTAMINATED WITH A SMALL PARTICLE.
